# SDR DALA2018110706529

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,636 hours, 38,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 664, L/P 0816021) FROM PRI 571780-14 REV0 STEP 4. DAMAGE TO EDGE OF CUTOUT ON FORWARD LEFT SIDE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:2330-01349-01D/008 00016 ACCOMPLISHED PRI 571780-14 REV 0, 1, 2, 3 AND COMPLIED SEC I PER ERA 571780-14 REV ORIG. MONITOR ESTABLISHED FOR SEC II ON LOG 0815752.
